# SDR GTIA2024021337904

- Difficulty date: February 11, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 36,601 hours, 16,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DECENT-PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS. IAW AMM 21-00-00. OPERATIONAL TEST GOOD. NO SMELL NOTED AT THIS TIME. AC OK FOR SERVICE.
